Shortest Paths in Conservative Graphs

Conforti, Michele and Rizzi, Romeo (2000) Shortest Paths in Conservative Graphs. UNSPECIFIED.

Download (234Kb) | Preview


    We give a polynomial algorithm to compute shortest paths in weighted undirected graphs with no negative cycles (conservative graphs). We show that our procedure gives a simple algorithm to compute optimal T-joins (and consequently all of their special cases, including weighted matchings). We finally give a direct algorithmic proof for arbitrary weights of a theorem of Sebo characterizing conservative graphs and optimal paths.

    Item Type: Departmental Technical Report
    Department or Research center: Information Engineering and Computer Science
    Subjects: Q Science > QA Mathematics > QA075 Electronic computers. Computer science
    Uncontrolled Keywords: undirected distances, conservative graphs, matching algorithm, optimal T-joins.
    Additional Information: Published in: 2Discrete Mathematics" vol. 226 (2001) 143-153.
    Report Number: DIT-02-053
    Repository staff approval on: 21 Jan 2003

    Actions (login required)

    View Item